Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Location of the Zeros of a Polynomial: Problem 81-2

E. Deutsch
SIAM Review
Vol. 23, No. 1 (Jan., 1981), p. 100
Stable URL: http://www.jstor.org/stable/2029843
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
100
    100